Weight

by Jennifer

I wrote last week, but haven't recieved a reply, so I thought I'd try again. I've been using your cream for two months now and have put on two kilos, alot of liquid and my tummy has cellulite, which I have never had.

I am sure it's the cream, but I haven't stopped using it as I'm aware this could be a teething problem please let me know what I should do. Thanks.

Comments for Weight

Click here to add your own comments

Oct 08, 2010
Weight
by: Wray

Hi Jennifer It could have been because our server went down and caused us havoc. Or because I have over 50 queries a day to answer, and can't get round to them as soon as I'd like. It can take 3-6 months for progesterone to settle down. I think you must have missed our warning about oestrogen dominance too, this is the problem you are currently facing. I'm not sure how much cream you are using, but suggest you increase it slightly. For more info please see our page on Oestrogen Dominance. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone Therapy Home.


Search over 7,500 pages on this site...